MathSciNet Relay Station
MathSciNet bibliographic data
MR2043749 (2004m:94037) 94A60 (37D45 37N99 94A08)
Chen, Guanrong; Mao, Yaobin; Chui, Charles K. A symmetric image encryption scheme based on 3D chaotic cat maps. Chaos Solitons Fractals 21 (2004), no. 3, 749–761.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement